# SDR 2003F00421

- Difficulty date: March 13, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON HEATING AND AIR CONDITIONING DUCT AT BS 720E/D, STRINGER 12/13.  STOP DRILLED CRACKS.  FABRICATED DOUBLER.  ALODINED, PRIMED AND INSTALLED DOUBLER AT FUSELAGE HEATING AND AIR CONDITIONING DUCT, RIGHT SIDE OF CABIN, BETWEEN STATION 720E AND 720D, AND STRINGER 12 AND 13. (M)
